# SDR DALA2025071405292

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N412DX
- Make and model: Airbus A330-941
- Aircraft serial: 1994
- Aircraft time: 16,403 hours, 1,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3412 REINFORCEMENT DAMAGED AT FRAME 63 STR 1R.   REPLACED UPPER FRAME REINFORCEMENT SECTION PER A330 SRM 51-42-00.
